Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators
HTML articles powered by AMS MathViewer

by Ram U. Verma PDF
Proc. Amer. Math. Soc. 123 (1995), 217-221 Request permission

Abstract:

Based on the demiregular convergence theory of the operator equations involving strongly monotone operators by Anselone and Lei (1986), we study approximation solvability of the nonlinear equations involving strongly accretive operators.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H17, 47H06, 65J15
  • Retrieve articles in all journals with MSC: 47H17, 47H06, 65J15
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 217-221
  • MSC: Primary 47H17; Secondary 47H06, 65J15
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1215207-1
  • MathSciNet review: 1215207